# SDR 2007UALA02954

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 33,124 hours, 12,620 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM Y-765 (RBL 30) UPPER FLANGE HAS EXFOLIATION CORROSION - 1 TO 2 INCHES FWD OF FRAME C20.  REPLACED FLOORBEAM.
